# SDR 2022FA0000603

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N219JL
- Make and model: Beech 45
- Aircraft serial: 267
- Engine: TFE73120SR1B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000009
- Part serial: 4083
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORIGINAL WINDSHIELD FAILED. HAD !HIS WINDSHIELD INSTANCE. AIRCRAFT FLEW FOR 7.0 HOURS AN L WINDSHIELD FAILED.
